# SDR 2008UALA02850

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,526 hours, 10,559 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pfc
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE PFC FAILS THE OPERATIONAL TEST.  AFTER TROUBLE SHOOTING FOUND BAD CONNECTION.  CLEANED NR 11 SPOILER ACTUATOR CONN. TEST PASSED.  AC OK FOR SERVICE.
